# SDR IPXA2021040367698

- Difficulty date: March 24, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7263507
- Condition: Cracked
- Location: Bs 1801-1821 L35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 35L SPLICE FITTING IS CRACKED BETWEEN STA 1801 - 1821.REMOVED AND REPLACED CRACKED CENTER CARGO LONGERON 35L SPLICE FITTING BETWEEN STA 1801 - 1821 IAW SRM 51-33-01. (MINOR)
